# SDR VNAA9801007

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, A PROXY SYSTEM FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND CLEANED THE LDGLK1 CANNON PLUG, THEN  PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-60-00.  THE AIRCRAFT WAS  RELEASED FROM MAINTENANCE.
